# SDR DALA2024061806162

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION FLOOR SUPPORT -Y765 LOCATED AT FR 20 AT FWD GALLEY AREA (SSI 5 31189).  REPLACED FLOOR SUPPORT -Y765 LOC. FR 12 TO FR 24 AT FWD GALLEY ARE AS PER SRM 51-42-11 AND SRM 51-72-11, AS PER SRM 51- 42-11 AND DWG D53112814,  DWG D53918123,  DWG D53110984, DWG D53112812.  CORROSION MEASUREMENTS ON FLOOR SUPPORT -Y765 WERE L=0.682 INCHES W=0.166 INCHES D=0.038 INCHES RII INSPECTION COMPLETE.
